journal6 ›› 2007, Vol. 28 ›› Issue (2): 30-32.

• Mathematics • Previous Articles     Next Articles

Oscillation Criteria of Systems of Nonlinear Delay Parabolic Functional Equations


  1. (Basic Department,Zhuzhou Vocational Technology College,Zhuzhou 412001,Hunan  China)
  • Online:2007-03-25 Published:2012-06-18

Abstract: The oscillation for a class of systems of nonlinear parabolic delay partial differential equations is studied.Some sufficient conditions are obtained for oscillation of all solutions of the systems under first boundary value conditions via the method of spatial average and some results of the functional differential equations.The results fully indicate that the oscillation is caused by delay.

Key words: nonlinear, systems of parabolic partial differential equation, delay, oscillation

WeChat e-book chaoxing Mobile QQ